The weekend was non eventful until last night in the sense that not much happened other than the normal change of drugs.
Friday: Day 5 of chemo – Last day of Melphalan.
Saturday: Day 6 of chemo – First day of Cyclophosphamide (the chemo that gave me the hick ups last time) and ATG Fresinius – an infusion of horse or rabbit-derived antibodies against human T cells which is used in the prevention and treatment of rejection ofstem cells.
Sunday: Day 7 of chemo – Last day of Cyclophosphamide and second day of ATG. Today I started showing some side effects, the first day of stomach cramps and what I see as loose stool but the Prof sees as diarrhea. When I mentioned it to the nurses they immediately gave me the meds Prof prescribed in this event; Maxallon, Immodium, Buscopan and Gastropect. After that I had “loose stool” twice but no serious stomach cramps. I must say, I am really impressed with the Prof’s preparedness for every eventuality!
A couple of photos:
A goofy smile at my physio Bruce
Me and my new supplement… YUM!